# SDR CALA9600893

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33817
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Pad
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO DOOR LOWER AFT STOP PAD CORRODED.  THE CORRODED AREA WAS CUT OUT.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 52-05.
